Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 18, 2011, 12:14 PM MDT for Elbert County, Colorado. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 12:14 PM MDT (18:14 UTC)
- Expired
- Jun 18, 2011, 1:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:35 PM MDT | HAIL 0.88 | 12 Sw Agate, CO | |
| Jun 18, 12:55 PM MDT | HAIL 1 | 11 N Ramah, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS55 KBOU 181814
SVRBOU
COC039-181900-
/O.NEW.KBOU.SV.W.0053.110618T1814Z-110618T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1214 PM MDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO
* UNTIL 100 PM MDT
* AT 1214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED OVER CENTRAL ELBERT COUNTY...OR 32 MILES
WEST OF LIMON...MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
WARNED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM
PASSES.
&&
LAT...LON 3951 10397 3944 10397 3923 10396 3922 10439
3940 10434
TIME...MOT...LOC 1814Z 244DEG 19KT 3933 10428
WIND...HAIL <50MPH 1.25IN
$$1 follow-up statement
945
WWUS55 KBOU 181834
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1234 PM MDT SAT JUN 18 2011
COC039-181900-
/O.CON.KBOU.SV.W.0053.000000T0000Z-110618T1900Z/
ELBERT CO-
1234 PM MDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR CENTRAL ELBERT COUNTY...
AT 1234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL.
THIS STORM WAS LOCATED OVER CENTRAL ELBERT COUNTY...OR 25 MILES WEST
OF LIMON...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
WARNED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3924 10427 3944 10419 3951 10397 3944 10397
3923 10396
TIME...MOT...LOC 1834Z 242DEG 25KT 3940 10411
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:01 AM MDT, 8 hours 13 minutes earlier.
Area forecast discussion, Jun 18, 4:01 AM MDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 401 AM MDT SAT JUN 18 2011 .SHORT TERM...UPPER TROUGH WILL MOVE ACROSS COLORADO THIS MORNING. STILL SOME SHOWERS OVER THE MOUNTAINS...SO RAISED POPS THERE THIS MORNING. SUBSIDENCE MOVES IN BY MIDDAY...AND THERE SHOULD BE A PERIOD WITH SOME CLEARING...THEN DIURNAL CONVECTION SHOULD DEVELOP. WITH DRIER AIR BEHIND THE TROUGH...EXPECT THAT SHOWERS AND THUNDERSTORMS SHOULD BE LESS NUMEROUS AND WEAKER TODAY...BUT THERE WILL STILL BE SOME. CAPES GENERALLY 500-1000 J/KG WITH THE HIGHER NUMBERS FURTHER EAST...AND LESS SHEAR WITH LIGHT AND NOT WELL ORGANIZED SURFACE WIND FIELD. STILL SOME SEVERE THREAT...MAINLY FOR MARGINAL HAIL WITH THE STRONGER STORMS OUT EAST. FORECAST TEMPS ARE NEAR THE COOLER GFS GUIDANCE AND LOOK GOOD. QG LIFT INCREASES AHEAD OF THE NEXT TROUGH TONIGHT...BUT WORKING ON A RELATIVELY DRY AIRMASS. WILL KEEP SOME CLOUDS AROUND BUT LIMIT POPS TO DYING DIURNAL CONVECTION AND THEN MAYBE SOME JET FORCED SHOWERS OVER THE NORTHWEST PART OF THE AREA LATE TONIGHT. .LONG TERM...MODELS HAVE SOUTHWESTERLY FLOW ALOFT FOR THE CWA SUNDAY AND MUCH OF SUNDAY NIGHT. BY 12Z MONDAY MORNING...MODELS HAVE AN UPPER CLOSED LOW CENTERED OVER THE NORTHWESTERN QUARTER OF COLORADO. BY 18Z MONDAY...THE UPPER TROUGH AXIS IS OVER THE WESTERN CWA. THE CLOSED LOW IS JUST EAST OF THE NORTHEAST CORNER OF COLORADO BY MONDAY EVENING. FAIRLY WEAK NORTH-NORTHWESTERLY FLOW ALOFT IS PROGGED FOR THE REST OF MONDAY NIGHT. THIS UPPER FEATURE LOOKS A BIT STRONGER ON THESE LATEST MODELS COMPARED TO YESTERDAY'S 00Z RUNS. THERE IS FAIRLY DECENT UPWARD SYNOPTIC SCALE ENERGY PROGGED FOR THE FORECAST AREA SUNDAY WELL INTO MONDAY. FROM MONDAY EVENING ONWARD...DOWNWARD QG VERTICAL VELOCITY IS PROGGED. THE BOUNDARY LAYER FLOW IS PROGGED TO BE SOUTHEASTERLY EARLY SUNDAY. NOW THE MODELS DEVELOP THE SURFACE CYCLONE FURTHER SOUTH THAN YESTERDAY'S LOCATIONS...BRINGING UPSLOPE FOR THE PLAINS AND FOOTHILLS SUNDAY AFTERNOON INTO EARLY MONDAY MORNING. FOR MONDAY...DECENT NORTH -NORTHWESTERLY LOW LEVEL FLOW IS PROGGED...AND IT GETS PRETTY STRONG MONDAY AFTERNOON THROUGH MUCH OF MONDAY NIGHT...ESPECIALLY FURTHER EAST ON THE PLAINS. FOR MOISTURE...MODELS AGAIN SHOW PLENTY OF MID AND UPPER LEVEL MOISTURE ON SUNDAY. BY LATER AFTERNOON INTO SUNDAY EVENING...LOW LEVEL MOISTURE INCREASES DRAMATICALLY ACROSS ALL THE FORECAST AREA ON BOTH MODELS. MOISTURE IS PRETTY DEEP THROUGH SUNDAY NIGHT INTO MONDAY MORNING. THE GFS DRIES OUT THE PLAINS SOMEWHAT LATER MONDAY...THE NAM IS MUCH SLOWER TO DO SO. PLENTY OF MOISTURE STICKS AROUND ON BOTH MODELS MONDAY NIGHT...WITH ONLY THE FOOTHILLS AND WESTERN PLAINS BEING DRIER WITH THE DOWNSLOPING FLOW. PRECIPITABLE WATER VALUES ARE IN THE 0.60-0.85 INCH RANGE SUNDAY ...0.75-1.00 INCH RANGE SUNDAY NIGHT...0.70-0.80 INCH RANGE MONDAY ...THEN DRYING SOMEWHAT INTO THE 0.50-0.70 INCH RANGE MONDAY NIGHT. THERE IS PRETTY DECENT CAPE OVER MOST OF THE CWA SUNDAY AND SUNDAY EVENING...MAINLY IN THE 1000-2000J/KG RANGE. THERE IS PRACTICALLY NO CAPE AROUND MONDAY AND MONDAY NIGHT. LAPSE RATES ARE PRETTY STEEP LATE DAY SUNDAY. BY MONDAY...LAPSE RATE FIELDS SHOW A BIT MORE STABILITY. THE QPF FIELDS HAVE CHANGED CONSIDERABLY ON THESE 00Z MODEL RUNS COMPARED TO YESTERDAY'S. BOTH MODELS HAVE MEASURABLE RAINFALL BY SUNDAY MORNING ALREADY...MAINLY OVER THE NORTHERN HALF OF THE CWA. THIS INCREASES A BIT SUNDAY AFTERNOON...WITH PRETTY DECENT AMOUNTS OF QPF ACROSS ALL THE CWA SUNDAY NIGHT INTO MONDAY. BY MONDAY AFTERNOON AND EVENING...BOTH MODELS ARE DECREASING MEASURABLE RAINFALL FROM WEST TO EAST. THE GFS HAS A TREMENDOUS CONVECTIVE BULLS-EYE OF RAIN OVER THE FAR NORTHEAST CORNER MONDAY AFTERNOON...ALMOST 4 INCHES IN A 6 HOUR PERIOD. BY MONDAY OVERNIGHT ...THERE IS A BIT LINGERING...MAINLY OVER THE NORTHEAST CORNER. FOR POPS...WILL GO WITH 20-40%S SUNDAY...HIGHEST BY AFTERNOON. FOR SUNDAY NIGHT INTO MONDAY...40-50%S LOOK GOOD NOW...EVEN HIGHER IF MODELS STAY ON COURSE WITH THE SOLUTIONS. WILL DECREASE POPS STARTING MONDAY AFTERNOON...CONTINUING MONDAY NIGHT. FOR TEMPERATURES...SUNDAY'S HIGHS ARE 2-4 C COLDER ON THE NAM COMPARED TO SATURDAY'S...BUT A TAD WARMER THAN SATURDAY'S ON THE GFS. MONDAY'S HIGHS COOL OFF 5-8 C FROM SUNDAY. FOR THE LATER DAYS... TUESDAY THROUGH FRIDAY...MODELS HAVE FAIRLY WEAK NORTHWESTERLY FLOW ALOFT FOR THE CWA TUESDAY AND WEDNESDAY. FOR THURSDAY AND FRIDAY ...AN UPPER RIDGE AXIS IS OVER COLORADO WITH PRETTY WEAK ZONAL FLOW ALOFT FOR THE CWA. MOISTURE IS FAIR TUESDAY AND WEDNESDAY...THEN DRIES OUT MORE FOR THE LATER DAYS. TEMPERATURES ARE NEAR NORMALS TUESDAY AND WEDNESDAY...THEN GET ABOVE NORMALS FOR THURSDAY AND FRIDAY. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. ONLY ISOLATED THUNDERSTORMS WITH A SLIGHT CHANCE OF CEILINGS REQUIRING INSTRUMENT APPROACHES AND GUSTY WINDS FOR KDEN THIS AFTERNOON. SOME UNCERTAINTY ABOUT WIND DIRECTION THIS AFTERNOON AS A WESTERLY GRADIENT WILL BE FIGHTING THE DIURNAL TREND TOWARD E/NE WINDS...BUT SPEEDS EXPECTED TO BE LESS THAN 10 KNOTS. && .HYDROLOGY...THUNDERSTORMS TODAY ARE NOT EXPECTED TO PRODUCE ENOUGH RAINFALL FOR A FLASH FLOOD THREAT. TEMPERATURES ARE BE NEAR OR SLIGHTLY BELOW AVERAGE TODAY AND SUNDAY...THEN COOLER ON MONDAY. A WARMING TREND IS THEN EXPECTED LATER IN THE WEEK. THERE IS A CHANCE THAT THERE WILL BE ENOUGH RAINFALL SUNDAY NIGHT INTO MONDAY TO CONTRIBUTE TO RIVER LEVELS...MAINLY ALONG THE EAST SLOPES OF THE FRONT RANGE. THE THREAT OF FLASH FLOODING FROM THIS EVENT APPEARS LOW. FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/RJK
Hazardous weather outlook, Jun 18, 11:05 AM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT SAT JUN 18 2011 COZ030>051-191200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BE SEVERE WITH HAIL AROUND AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE THREAT OF SEVERE THUNDERSTORMS IS MAINLY FROM FORT MORGAN AND LIMON EASTWARD DURING THE LATE AFTERNOON AND EARLY EVENING. AS THE NEXT WEATHER SYSTEM NEARS IT MAY PRODUCE A FEW SHOWERS IN THE NORTHERN MOUNTAINS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THE PLAINS OF NORTHEAST COLORADO ON SUNDAY. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN SEVERE WEATHER THREAT FROM STORMS FORMING ALONG A COLD FRONT DROPPING SOUTH ACROSS THE PLAINS IN THE AFTERNOON. THE STRONGER STORMS FORMING ALONG THIS FRONTAL BOUNDARY COULD ALSO PRODUCE A BRIEF TORNADO OR TWO. SUNDAY NIGHT AND MONDAY...TEMPERATURES TURN SIGNIFICANTLY COOLER WITH A GOOD CHANCE OF RAIN AND SNOW IN THE HIGH COUNTRY. LIGHT SNOW ACCUMULATION WILL BE POSSIBLE ON MANY MOUNTAIN PASSES INCLUDING TRAIL RIDGE ROAD BY MONDAY AFTERNOON. THE PLAINS SHOULD ALSO SEE RAIN SHOWERS AND THUNDERSTORMS DEVELOPING LATE SUNDAY NIGHT AND CONTINUING THROUGH MONDAY...WITH THE HEAVIER SHOWERS MONDAY MORNING WITH THE PASSAGE OF A FAIRLY STRONG UPPER LEVEL LOW PRESSURE TROUGH. DRIER CONDITIONS WILL RETURN FOR THE REMAINDER OF THE WEEK WITH JUST A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. LOOK FOR TEMPERATURES TO WARM TO NEAR AVERAGE BY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
In the hours before
Local storm report, Jun 18, 6:58 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
658 AM MDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 E BOYERO 38.93N 103.20W
06/17/2011 M0.75 INCH LINCOLN CO TRAINED SPOTTER
HAIL COVERED ROADS AND FIELDS. SOME DRIVERS GETTING STUCK
IN THE HAIL.
0522 PM HAIL 1 SSE BOYERO 38.92N 103.26W
06/17/2011 M1.75 INCH LINCOLN CO STORM CHASER
HAIL WAS MOSTLY NICKEL SIZE BUT ALSO SEVERAL GOLF BALL
SIZE STONES.
0500 PM HAIL ARRIBA 39.28N 103.27W
06/17/2011 M0.75 INCH LINCOLN CO TRAINED SPOTTER
MARBLE TO PENNY SIZE HAIL.
0448 PM HAIL 12 NE KUTCH 39.02N 103.71W
06/17/2011 M1.50 INCH LINCOLN CO STORM CHASER
HAIL WAS SEVERAL INCHES DEEP
0448 PM HAIL 12 NE KUTCH 39.02N 103.71W
06/17/2011 M1.50 INCH LINCOLN CO STORM CHASER
HALF INCH TO 1.5 INCH HAIL SEVERAL INCHES DEEP ON
ROADWAY.
0437 PM HAIL 10 N PUNKIN CENTER 39.00N 103.70W
06/17/2011 M0.88 INCH LINCOLN CO STORM CHASER
PENNY TO NICKEL SIZE HAIL 1 INCH DEEP ON ROADWAY.
0430 PM HAIL 10 NE KUTCH 39.00N 103.74W
06/17/2011 M1.50 INCH ELBERT CO TRAINED SPOTTER
0419 PM HAIL 3 NE GENOA 39.31N 103.46W
06/17/2011 M1.00 INCH LINCOLN CO TRAINED SPOTTER
PEA TO QUATER SIZE HAIL. GROUND IS WHITE WITH HAIL.
0415 PM HAIL 10 NE KUTCH 39.00N 103.74W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
LIMON HASS RANCH. 0.61 INCH RAIN. PEA TO QUARTER SIZE
HAIL.
0407 PM HAIL 2 E GENOA 39.28N 103.46W
06/17/2011 M1.00 INCH LINCOLN CO STORM CHASER
HEAVY RAIN. SOME ROTATION IN CLOUDS PRIOR TO HAIL EVENT.
0345 PM HAIL 3 E LIMON 39.27N 103.63W
06/17/2011 M1.00 INCH LINCOLN CO TRAINED SPOTTER
QUARTER SIZE HAIL COVERING I-70 FOR 1.5 MILE STRETCH.
0119 PM TSTM WND GST 2 NW STRASBURG 39.76N 104.33W
06/17/2011 M58.00 MPH ADAMS CO TRAINED SPOTTER
1.02 INCHES RAIN IN 30 MINUTES
1254 PM HAIL 8 SE ARAPAHOE PARK 39.55N 104.58W
06/17/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
1232 PM HAIL 7 NNE PONDEROSA PARK 39.48N 104.57W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
1230 PM HAIL 10 N ELIZABETH 39.50N 104.60W
06/17/2011 M0.88 INCH ELBERT CO TRAINED SPOTTER
0.3 INCH OF RAIN IN 15 MINUTES
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:03 PM MDT | Special Weather Statement | BOU | Lincoln | 27 min |
| Jun 18, 12:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 43 min |
| Jun 18, 12:57 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 48 min |
| Jun 18, 1:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Washington | 40 min |
| Jun 18, 1:37 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 36 min |
| Jun 18, 1:39 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 66 min |
| Jun 18, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 52 min |
| Jun 18, 2:27 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
| Jun 18, 2:46 PM MDT | Tornado Warning | BOU | Lincoln | 29 min |
| Jun 18, 3:15 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Jun 18, 5:25 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick | 65 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.